# SDR CA110615007

- Difficulty date: June 11, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002A12
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY ONE HOUR AFTER TAKEOFF AND ENROUTE, CREW REPORTED BACK TO MX THAT BOTH GPS RECEIVERS HAD LOST THE SATELITE FIX AND HAD STARTED TO REACQUIRE.  CREW ALTERED THEIR FLIGHT PATH TO RETURN AND APPROX 10 MINUTES LATER BOTH GPS HAD REACQUIRED THE SATELITES AND AGAIN ALTERED THEIR COURSE TO RESUME THE PLANNED ITINERY. MAINTENANCE INVESTIGATED IF THERE WERE ANY SATELITE ISSUES THROUGH THE AUGUR RAIM PREDICTION TOOL ONLINE (HTTP://AUGUR.ECACNAV.COM/) AND ONLY SHORT PERIODS OF MX WERE NOTED FOR THE APPROACH RAIM AND NONE FOR ENROUTE. CURRENTLY, THE ACFT REMAINS AWAY FROM BASE AND A COMPLETE DEBRIEF FROM THE AIRCREW WILL FOLLOW.
